Top
10
Doctor insights on: Acetaminophen Rash

Share
1

1
Mother had rashes and fever after taking pain meds (tramadolol+acetaminophen). Doc prescribed Mondeslor,but didn't mention number of days to be taken?

Mother had rashes and fever after taking pain meds (tramadolol+acetaminophen). Doc prescribed Mondeslor,but didn't mention number of days to be taken?

Need more info: The best person to answer your question is her physician as he/she knows her best. The rash & fever may be acute allergic reaction to her pain medication and there are many different ways to treat this depending on her general health and severity of her symptoms. She should of course stop the tramadol & acetaminophen & never take them again until she finds out which one she is allergic to. ...Read more

Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


3

3
Can i get an ankle rash from tylenol (acetaminophen)?

Can i get an ankle rash from tylenol (acetaminophen)?

Possibly: If you have an allergy to tylenol (acetaminophen), it could happen, but it's not a common complication. ...Read more

See 1 more doctor answer
4

4
Evertime I give my daughter an OTC containing acetaminophen,phenylephrine HCI,dextromorphan HBr she gets a rash. Why? Instructions say go to E.R..

Evertime I give my daughter an OTC containing acetaminophen,phenylephrine HCI,dextromorphan HBr she gets a rash. Why? Instructions say go to E.R..

Allergy?: It is certainly possible that your daughter has an allergy to one of the ingredients in the medication. If the only symptoms are a rash and she isn't having any difficulty breathing, I would suggest that you have her see her pediatrician today to confirm that they believe that the rash is likely allergic and not viral or another cause. Stop giving that medication! ...Read more

See 2 more doctor answers
5

5
My four year old son had surgery two days ago and now he has a rash. He is on Tylenol (acetaminophen) with codeine he has had four doses before the rash started.

Call your doctor: The best course of action is to call your doctor immediately and let him know about the rash. Tylenol (acetaminophen) can cause severe skin reactions and in addition since your son was in surgery he should be evaluated right away for any infectious causes of a skin rash as well. I would advise taking him in immediately. ...Read more

6

6
My son 1 year old got a fever yesterday and i give him tylenol (acetaminophen). This morning i found rash in his face and few in the rest of his body. Is this normal?

My son 1 year old got  a fever yesterday and i give him tylenol (acetaminophen). This morning i found rash in his face and few in the rest of his body. Is this normal?

Viral rash: Most likely your child has a rash related to his febrile illness. At his age and the history you give of fever and then eventually rash, most likely would be roseola, also known as "baby measles". In this illness, the toddler usually has fever 1-3 days and it can get quite high. Then fever breaks and rash appears. Then illness is done and over and they are immune for life. ...Read more

9

9
Is Tylenol (acetaminophen) +Codeine effective against shingles pain (feels like sciatic pain now as well)? Very painful. (about 3 weeks since shingles rash start)

Is Tylenol (acetaminophen) +Codeine effective against shingles pain (feels like sciatic pain now as well)?  Very painful. (about 3 weeks since shingles rash start)

Herpetic neuralgia: Tylenol (acetaminophen) with codeine is one of the pain medicine used for moderate to sever e pain control. For neuropathic pain sometimes it is necessary to use medicines with different mechanism of action both in systemic and topical routes. ...Read more

See 1 more doctor answer
Dr. John Chiu
2,559 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


Dr. Alvin Stein
2,039 doctors shared insights

Acetaminophen (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more